MathSciNet Relay Station
MathSciNet bibliographic data
MR2895416 60J80 (60F05 60F17)
Bansaye, Vincent; Delmas, Jean-François; Marsalle, Laurence; Tran, Viet Chi Limit theorems for Markov processes indexed by continuous time Galton-Watson trees. Ann. Appl. Probab. 21 (2011), no. 6, 2263–2314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement